MathSciNet Relay Station
MathSciNet bibliographic data
MR1149687 46F10 (18F20 58A25)
de Roever, J. W.; Damsma, M. Colombeau algebras on a $C^\infty$-manifold. Indag. Math. (N.S.) 2 (1991), no. 3, 341–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement